MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: on (b)(6) 2023, the doctor found the luer hub/fitting has crack during use on the patient.Patient was reported as good post procedure.
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image showing a connector assembly for analysis.Signs of use were observed on the sample.The customer returned one connector assembly, a compression cap, and compression sleeve.Signs of use were observed.Visual inspection of the compression cap confirmed there was a crack present adjacent to the molding seam.Microscopic examination confirmed the damage.It was also noted that the compression sleeve contained imprints.These imprints were likely caused from the sleeve becoming pinched between the threads of the connector cap and the connector assembly.R & d has previously been contacted as part of complaint investigations of this type.They confirmed that overtightening of the compression cap during use likely caused or contributed to this event.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package has been previously opened or damaged"." green compression sleeve must be present when threading compression cap onto hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation." "ensure that compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation.Remove catheter clamp".The report of a damaged compression cap was confirmed through complaint investigation.Visual analysis revealed a crack in the compression cap.Visual and microscopic examination also revealed thread imprints on the green compression sleeve, which likely occurred from being pinched between the connector assembly and compression cap.A device history record review was performed, and no relevant findings were identified.Based on the sample received, the report from the customer, and past comments from r & d, the root cause for this issue is likely due to unintentional use error.Teleflex will continue to monitor and trend for reports if this nature.
 
Event or Problem Description
It was reported that: (b)(6) 2023, the doctor found the luer hub/fitting has crack during use on the patient.Patient was reported as good post procedure.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18500984
Report Number9680794-2024-00020
Device Sequence Number20784123
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public00801902096388
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2024
Device Catalogue NumberCS-15282-VSP
Device Lot Number13F21M0039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown